# SDR CALA2024092002456

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511629
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN PASSENGER AFT WET AREA STA 986.5+11 LBL 38 WEB SURFACE AROUND FITTING REF AAR N/R 9902872 REMOVED AND REPLACED THE CABIN PASSENGER AFT WET AREA STA 986.5+11 LBL 38 WEB AS PER SRM 51-40-02-0G-0 AND DWG 147A5701 APPLIED SEALENT WORK ACCOMPLISHED BY V942324
